Facebook Pixel

BCP Question

By August 13, 2012 - 11:33am
Rate This

I started Diane-35 mid cycle will it impact my current cycle? will my period start after the completion of 21 days pills pack?
Also... i was on diane 35 for three months and stopped taking it on 9th july and got my period on 14th july but had some period on 25th july and 26th july.....what could be reason for this
please provide inputs

Add a Comment1 Comments

EmpowHER Guest

Hi Hi-Hi,

Welcome back to EmpowHER.  Sometimes it's normal to experience some bleeding after stopping birth control pills. It usually can take up to a few months before your menstrual cycle is normal back again. If it continues you should see your doctor and explain what has been happening.



August 13, 2012 - 12:46pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!